MathSciNet Relay Station
MathSciNet bibliographic data
MR2050047 (2005c:60114) 60J80
Watanabe, Toshiro Exact packing measure on the boundary of a Galton-Watson tree. J. London Math. Soc. (2) 69 (2004), no. 3, 801–816.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement